# SDR AALA20150914001

- Difficulty date: September 14, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 45,783 hours, 18,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 51051
- Condition: Failed
- Location: Cabin
- Part time: 9,243 hours, 3,630 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FAILED CAPACITY TEST IAW SPECIAL ITEM CARD 2908.  REMOVED, REPLACED & TESTED FAILED BATTERY PACK M1695 IAW AMM 33-51-06.  SYS CHECKED NORMAL.
